# SDR DHLA2008745677

- Difficulty date: November 3, 2008
- Submitted: November 14, 2008
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- Aircraft time: 73,890 hours, 49,460 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING CENTER SECTION, AS ACCESSED THROUGH CABIN, UPPER SKIN CORRODED AT BS 823, BL 0 TO RBL 25.  REPAIRED WING CENTER SECTION SKIN DAMAGE AND SPANWISE BEAM BETWEEN RBL 6.5 TO RBL 25 PER EO COO-2-57-284-08 DATED 10/16/08.  REFERENCE FAA FORM 8110-3 DATED 10/29/2008, AND ASTAR EVA B257-00113 FOR REPAIR APPROVAL.  DOCUMENTED ON N/R 2-214.
